# SDR UIEA2023011930034

- Difficulty date: January 16, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 77,151 hours, 17,911 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 232 S30l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE SKIN AT STA 232.5 AND 4" BELOW STGR 30 LH DAMAGED.  REPAIRED IN ACCORDANCE WITH SRM 53-00-01-2R-8 )
